# SDR CALA2022040400868

- Difficulty date: April 2, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737900
- Aircraft serial: 30120
- Aircraft time: 56,942 hours, 23,534 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: ADD71701100
- Part serial: 141640
- Condition: Failed
- Location: M1676
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H EMERGENCY AISLE LIGHT L1065 AT STA 490, 500C AND 500G (REF A AR NR 99927846)
